LONG-RUN RISKS IN THE TERM STRUCTURE OF INTEREST RATES: ESTIMATION
Article first published online: 8 MAR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 28, Issue 3, pages 478–497, April/May 2013
How to Cite
Doh, T. (2013), LONG-RUN RISKS IN THE TERM STRUCTURE OF INTEREST RATES: ESTIMATION. J. Appl. Econ., 28: 478–497. doi: 10.1002/jae.2266
- Issue published online: 26 MAR 2013
- Article first published online: 8 MAR 2012
- Manuscript Revised: 30 DEC 2011
- Manuscript Received: 28 JAN 2010
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/doh001/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.